Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy menstrual bleeding with clots. Taking tranexamic acid tablets, bleeding reduced. Treatment?

Hi I am 19 years old and my last period was about 5 weeks ago it was really heavy and I lost a few big blood clots. I then stopped bleeding for a few days but then I started bleeding again. I have since continued to bleed so I went to see my doctor and he put me on tranexamic acid tablets in order to stop the bleeding. I have to take 2 of these tablets twice a day and I have been doing this for about 8 days now, the bleeding has reduced but everytime I wipe myself there Is blood showing on the toilet paper. What can this be? I am really worried.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi. You are probably having abnormal uterine bleeding.You should get a scan done to see the cause of bleeding and start taking progesterones after consulting your dr. this cycle for 21 days if no other cause is found.This will stop the bleeding. Thanks.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor